Journal cover image

Browse issues


Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2009 Vol. 1 No. 4

 

PagesTitle and authors
419-432Truncated distributions of valuation multiples: an application to European food firms
Javier Ribal, Ana Blasco, Baldomero Segura
DOI: 10.1504/IJMOR.2009.026275

433-455Solution techniques for a crane sequencing problem
Jin Shang, Alan R. McKendall
DOI: 10.1504/IJMOR.2009.026276

456-475A genetic ant colony optimisation system (GenANT) for quadratic assignment problems
Kuan Yew Wong, Phen Chiak See
DOI: 10.1504/IJMOR.2009.026277

476-503Beam search and non-linear programming tools for the circular packing problem
Mhand Hifi, Rym M'Hallah
DOI: 10.1504/IJMOR.2009.026278

504-531Solving the disassembly-to-order problem using linear physical programming
Elif Kongar, Surendra M. Gupta
DOI: 10.1504/IJMOR.2009.026279

532-540On the mathematics behind the entropy diversification measure in strategic management
David Booth, Stephane Booth
DOI: 10.1504/IJMOR.2009.026280